# SDR UALA2010072002599

- Difficulty date: July 19, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 40,874 hours, 15,935 cycles
- Engine: Iae V2522A5
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 418800
- Part serial: M89562343
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHEN THEY GOT TO THE ACFT TO DO THEIR  PREFLIGHT THE COCKPIT WAS FULL OF SMOKE.  STATIC INVERTER APPEARS OVERHEATED, NOISY. REPLACED STATIC INVERTER. TESTED NORMALLY, NO EVIDENCE OF HEAT DAMAGE IN AREA.
